Alert archive / New York / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 22, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 17, 2014, 11:45 PM EDT for Warren County, Washington County, New York. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2014, 11:45 PM EDT (03:45 UTC)
- Expired
- Jun 18, 2014, 12:30 AM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 104 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 11:49 PM EDT | TSTM WND DMG | Fort Ann, NY | TREE DOWN ON HOUSE ON PILLAR WAY. |
| Jun 18, 12:05 AM EDT | TSTM WND DMG | Kingsbury, NY | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 9:50 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 393 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1637 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS51 KALY 180345
SVRALY
NYC113-115-180430-
/O.NEW.KALY.SV.W.0022.140618T0345Z-140618T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1145 PM EDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL WARREN COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF GLENS FALLS...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITY OF WHITEHALL...
* UNTIL 1230 AM EDT
* AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHEAST OF WHITEHALL TO COMSTOCK TO 6 MILES
NORTHEAST OF GLENS FALLS TO 6 MILES SOUTHWEST OF WEST GLENS
FALLS...OR ALONG A LINE EXTENDING FROM FAIR HAVEN TO 7 MILES SOUTH
OF WHITEHALL TO HUDSON FALLS TO 8 MILES SOUTHWEST OF GLENS FALLS...
AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HARTFORD BY 1150 PM EDT...
GRANVILLE BY 1155 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
&&
LAT...LON 4362 7329 4353 7323 4328 7326 4331 7358
4330 7364 4328 7367 4327 7373 4325 7374
4324 7377 4334 7384 4335 7361 4345 7350
4358 7342 4358 7339 4362 7338 4363 7334
TIME...MOT...LOC 0345Z 273DEG 43KT 4363 7324 4346 7336
4335 7347 4326 7372
$$
BGM1 follow-up statement
058
WWUS51 KALY 180432
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1232 AM EDT WED JUN 18 2014
NYC113-115-180442-
/O.EXP.KALY.SV.W.0022.000000T0000Z-140618T0430Z/
WASHINGTON NY-WARREN NY-
1232 AM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARREN AND
NORTHERN WASHINGTON COUNTIES HAS EXPIRED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
LAT...LON 4362 7329 4353 7323 4328 7326 4331 7358
4330 7364 4328 7367 4327 7373 4325 7374
4324 7377 4334 7384 4335 7361 4345 7350
4358 7342 4358 7339 4362 7338 4363 7334
TIME...MOT...LOC 0345Z 273DEG 43KT 4363 7324 4346 7336
4335 7347 4326 7372
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 10:48 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 17, 10:48 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1048 PM EDT TUE JUN 17 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...WILL MOVE ACROSS THE EASTERN NEW YORK AND WESTERN NEW ENGLAND OVERNIGHT. A COLD FRONT WILL CROSS THROUGH THE REGION EARLY TOMORROW WITH A LINGERING SHOWER OR THUNDERSTORM. LESS HUMID AIR WILL ARRIVE ON THURSDAY...WITH DRY WEATHER AND SEASONABLE TEMPERATURES CONTINUING THROUGH THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ...SEVERE THUNDERSTORM WATCH 316 IS IN EFFECT UNTIL 2 AM FOR THE SOUTHERN ADIRONDACKS...LAKE GEORGE REGION...MOHAWK RIVER VALLEY...SCHOHARIE VALLEY...CAPITAL REGION...AND NRN TACONICS... AS 1046 PM EDT...A QUICK UPDATE...AS A SQUALL LINE IS MOVING ACROSS CNTRL NY INTO THE SRN DACKS...AND WRN MOHAWK VALLEY WITH NUMEROUS WIND DAMAGE REPORTS COMING IN. THE REPORTS HAVE BEEN COMING IN FROM HERKIMER AND HAMILTON COUNTY OF TREES...TREE LIMBS AND WIRES DOWN. DESPITE THE LAPS SHOWING SFC BASED INSTABILITY WANING TO 500-1000 J/KG...THE SQUALL LINE SEEMS TO BE PROPAGATING WELL ALONG ITS COLD POOL. THE THREAT FOR BOWING SEGMENTS...AND DAMAGING WINDS UP TO 70 MPH WILL CONTINUE UNTIL EARLY THIS MORNING. NUMEROUS CLOUD TO GROUND LTG STRIKES WILL CONTINUE TOO. THE EXPECTATION IS FOR THE LINE TO WEAKEN WITH THE INSTABILITY WANING...AS IT MOVES SOUTH INTO THE ERN CATSKILLS...MID HUDSON VALLEY...AND WRN NEW ENGLAND. THIS WILL CONTINUE TO BE MONITORED OVER THE NEXT FEW HOURS. THE MAIN TIMING WOULD HAVE ACTIVITY REACHING OUR NE ZONES AROUND 03Z-05Z AND EXITING ACROSS SOUTHEASTERN PARTS OF THE REGION BETWEEN 06Z-08Z. IN ADDITION TO DAMAGING/GUSTY WINDS...A BRIEF PERIOD OF HEAVY RAINFALL IS POSSIBLE...WHICH MAY CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE FLOOD CONCERNS. THE THUNDERSTORMS LOOK TO MOVE FAIRLY QUICKLY...AND RAIN SHOULD ONLY LAST A FEW HOURS /AT MOST/ AT ANY ONE LOCATION. IT WILL REMAIN MUGGY AND WARM OVERNIGHT...WITH TEMPS ONLY DROPPING INTO THE MID 60S TO LOW 70S WITH DEWPOINTS REMAINING QUITE HIGH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... AS LOW PRESSURE PASSES TO THE NORTH ACROSS SOUTHERN CANADA...THE COLD FRONT WILL BE CROSSING THE NORTHERN/CENTRAL PORTION OF OUR CWA DURING THE MORNING HOURS ON WEDNESDAY...AND CROSSING THE FAR SOUTHERN PART OF THE AREA DURING THE AFTERNOON HOURS. THERE MAY BE A LINGERING SHOWER OR THUNDERSTORM ALONG THIS BOUNDARY...ALTHOUGH THE BULK OF THE ACTIVITY ON WEDNESDAY WILL BE SOUTH OF OUR AREA ACROSS PENNSYLVANIA. THERE MAY BE A FEW SHOWERS OVER THE ADIRONDACKS AS WELL...AS A VORT MAX SWINGING AROUND AN UPPER LEVEL LOW OVER QUEBEC ALLOWS FOR SOME LIFT. IT WON/T BE QUITE AS WARM ON WEDNESDAY AS IT IS ON TUESDAY...WITH LOW TO MID 80S FOR VALLEY AREAS...BUT IT WILL CONTINUE TO BE SOMEWHAT HUMID WITH DEWPOINTS NEAR 60...AS THE MOIST AIR WON/T BE COMPLETELY PUSHED OUT JUST YET. AS THE COLD FRONT CONTINUES TO SETTLE FURTHER SOUTH...A MUCH MORE DRIER AIR MASS WILL MOVE IN FROM THE NORTH AS HIGH PRESSURE OVER SOUTHERN CANADA BUILDS INTO UPSTATE NY AND NEW ENGLAND. THIS WILL ALLOW FOR A LONG STRETCH FOR DRY AND COMFORTABLE WEATHER FOR WED NIGHT THROUGH FRIDAY. WHILE MIN TEMPS WON/T BE TOO COOL JUST YET FOR WED NIGHT /MID 50S TO LOW 60S/...MANY AREAS WILL SEE LOWS IN THE 40S TO LOW 50S ON THURSDAY NIGHT AS HIGH PRESSURE BUILDS IN. MAX TEMPS LOOK TO REACH THE LOW TO MID 80S FOR THURSDAY...AND EVEN COOLER FOR FRIDAY...WITH MID TO UPPER 70S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE EXTENDED FORECAST CONTINUES TO FAIR AND DRY AT THE START AS HIGH PRESSURE OVER JAMES/HUDSON BAY CONTINUES TO RIDGE SOUTHWARD INTO THE REGION THROUGH MOST OF SATURDAY. EXPECT MAINLY CLEAR TO PARTLY CLOUDY SKIES FRIDAY NIGHT AND SATURDAY WITH LOWS FRIDAY NIGHT IN THE UPPER 40S AND 50S. HIGHS SATURDAY IN THE UPPER 60S TO MID 70S. EVEN THOUGH THE HIGH PRESSURE RIDGE WILL LOSE ITS GRIP ON THE REGION STARTING SATURDAY NIGHT AND SUNDAY WITH INCREASING AMOUNTS OF MOISTURE MOVING INTO THE FORECAST AREA...EXPECT MAINLY DRY CONDITIONS TO CONTINUE ACROSS THE FORECAST THROUGH SUNDAY NIGHT. POPS ARE FORECAST TO BE LESS THAN 15 PERCENT SATURDAY NIGHT WITH LOWS IN THE 50S. MODELS HAVE BEEN TRENDING TOWARDS DRIER SOLUTIONS FOR SUNDAY AND MONDAY SO POPS HAVE BEEN REDUCED TO AROUND 30 TO 35 PERCENT DURING THIS PERIOD. HIGHS SUNDAY WILL BE IN THE UPPER 60S TO MID 70S. LOWS SUNDAY NIGHT 50 TO 60. LOW PRESSURE AND AN UPPER LEVEL TROF WILL TRACK EAST FROM THE GREAT LAKES MONDAY AND MONDAY NIGHT...BRINGING A HIGHER CHANCE FOR SHOWERS OR TSTMS DURING THAT PERIOD. HIGHS MONDAY WILL BE IN THE 70S. LOWS MONDAY NIGHT IN THE MID 50S TO LOWER 60S. FAIR WEATHER RETURNS ON TUESDAY AS ANOTHER HIGH PRESSURE RIDGE TRIES TO BUILD IN FROM CANADA. HIGHS TUESDAY WILL BE IN THE 70S ONCE AGAIN. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS WILL PREVAIL THROUGH THE EARLY EVENING HOURS...BEFORE MVFR/IFR FLYING CONDITIONS ACCOMPANY SHOWERS AND THUNDERSTORMS AND LATER FOG/LOW STRATUS DURING THE OVERNIGHT HOURS. VFR FLYING CONDITIONS WILL RETURN FOR THE DAY WEDNESDAY. TONIGHT...AN UPPER-LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL CONTINUE TO APPROACH FROM THE GREAT LAKES REGION. A LINE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THESE FEATURES...WITH EXPECTED ARRIVAL BETWEEN 02Z AND 06Z WHERE TEMPO GROUPS HAVE BEEN INDICATED AT THE TAF SITES FOR MVFR TSRA. HAVE ONLY MENTIONED -SHRA AT KPOU IN THE TEMPO GROUP AS ANY THUNDERSTORM ACTIVITY SHOULD SIGNIFICANTLY WEAKEN BY THE TIME IT REACHES THERE. HAVE INTRODUCED VCSH AT THE TAF SITES BEGINNING AT 02Z TO ACCOUNT FOR ANY SCATTERED CONVECTION THAT MAY PRECEDE THE MAIN LINE. ANY THUNDERSTORMS WITH THIS LINE WILL BE CAPABLE OF PRODUCING GUSTY WINDS. THIS LINE OF CONVECTION SHOULD QUICKLY EXIT EAST OF THE REGION BY 08Z...LEAVING BEHIND PLENTY OF LOW-LEVEL MOISTURE IN A STABLE NIGHTTIME BOUNDARY LAYER. THE COMBINATION OF THESE FACTORS WILL LEAD TO MVFR LOW STRATUS AT KALB/KPOU...AND IFR FOG AT KGFL AND KPSF. WILL HAVE TO MONITOR TRENDS AT KALB FOR IFR FOG ESPECIALLY IF WINDS SUBSIDE TOWARDS DAYBREAK. VFR CONDITIONS WILL RETURN TO THE TAF SITES AFTER 13Z WEDNESDAY MORNING AND CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD AS HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTHWEST WITH A BROKEN CUMULUS DECK AROUND 5 KFT. WINDS TONIGHT WILL GRADUALLY VEER FROM THE SOUTH/SOUTHWEST AT 4-8 KNOTS TO NORTHWEST BY WEDNESDAY MORNING...AND SLIGHTLY STRONGER AT 6-12 KNOTS. OUTLOOK... WEDNESDAY NIGHT THROUGH SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. && .FIRE WEATHER... MOST AREAS WILL SEE A WETTING RAINFALL TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS MOVES ACROSS THE AREA. BEHIND THIS SYSTEM...MAINLY DRY WEATHER IS EXPECTED ON WEDNESDAY...ALTHOUGH THERE STILL MAY BE A LINGERING SHOWER OR THUNDERSTORM IN A FEW SPOTS. RH VALUES WILL ONLY DROP TO 40 TO 60 PERCENT ON WED AFTN WITH WEST TO NORTHWEST WINDS AT 10 TO 20 MPH. RH VALUES WILL RECOVER TO NEAR 100 PERCENT ON WED NIGHT WITH LIGHT TO CALM WINDS. WITH SUNNY AND DRY WEATHER IN PLACE...RH VALUES WILL DROP TO 30 TO 40 PERCENT ON THURSDAY AFTN WITH NW WINDS AROUND 10 MPH. && .HYDROLOGY... AHEAD OF AN APPROACHING FRONTAL SYSTEM...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS EVENING INTO TONIGHT. THERE MAY BE AN INITIAL LINE OF HEAVY SHOWERS AND THUNDERSTORMS...WITH A PERIOD OF LIGHT TO MODERATE RAINFALL BEHIND IT. AT ONE LOCATION...SHOWER AND THUNDERSTORM ACTIVITY SHOULD ONLY LAST A FEW HOURS AT THE MOST. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL. ALTHOUGH THERE SHOULD BE NO WIDESPREAD HYDROLOGIC ISSUES...LOCALIZED ISSUES...SUCH AS IN URBAN OR POOR DRAINAGE AREAS...ARE POSSIBLE. THE SHOWERS AND THUNDERSTORMS SHOULD BE MOVING FAST ENOUGH TO PREVENT ANY WIDESPREAD FLASH FLOODING AT THIS TIME. MAINLY DRY WEATHER LOOKS TO RETURN FOR THURSDAY THROUGH SATURDAY...AS RELATIVELY COOLER AND LESS HUMID AIR MOVES INTO THE REGION. A WARM FRONT MAY RETURN THE THREAT OF SHOWERS AND THUNDERSTORMS ON SUNDAY. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA/FRUGIS NEAR TERM...FRUGIS/BGM/WASULA SHORT TERM...FRUGIS/WASULA LONG TERM...GJM AVIATION...IRL FIRE WEATHER...FRUGIS HYDROLOGY...FRUGIS
Hazardous weather outlook, Jun 17, 9:54 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 954 PM EDT TUE JUN 17 2014 CTZ001-013-MAZ001-025-NYZ058>061-063>066-VTZ013>015-181200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 954 PM EDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...MID HUDSON VALLEY AND SOUTHEAST CATSKILLS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE EAST TO SOUTHEAST ACROSS THE REGION OVERNIGHT. THERE IS POTENTIAL FOR SOME OF THE THUNDERSTORMS TO BE STRONG TO SEVERE. THE MAIN THREAT WOULD BE DAMAGING WIND GUSTS OF 58 MPH OR GREATER. IN ADDITION...THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL...WHICH MAY ALLOW FOR PONDING OF WATER ON ROADWAYS AND IN OTHER POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT TO LOW CHANCE OF A THUNDERSTORM ON WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY INTO MONDAY AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE IN ALBANY. NYZ032-033-038>043-047>054-082>084-181200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 954 PM EDT TUE JUN 17 2014 ...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EAST CENTRAL NEW YORK THAT INCLUDES THE SCHOHARIE VALLEY...CAPITAL REGION...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY AND SOUTHERN ADIRONDACKS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT TO LOW CHANCE OF A THUNDERSTORM ON WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY INTO MONDAY AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE IN ALBANY.
In the hours before
Local storm report, Jun 17, 11:15 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1115 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND DMG MOREHOUSEVILLE 43.39N 74.77W
06/17/2014 HAMILTON NY LAW ENFORCEMENT
TREE AND WIRES DOWN ON FRENCH RD.
&&
EVENT NUMBER ALY1400119
11Local storm report, Jun 17, 11:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1116 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG LITTLE FALLS 43.05N 74.86W
06/17/2014 HERKIMER NY FACEBOOK
TREES DOWN
&&
EVENT NUMBER ALY1400120
11Local storm report, Jun 17, 11:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1132 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG PALATINE BRIDGE 42.91N 74.58W
06/17/2014 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER ALY1400121
11Local storm report, Jun 17, 11:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1136 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND DMG STRATFORD 43.18N 74.69W
06/17/2014 FULTON NY THRUWAY
TREES DOWN.
&&
EVENT NUMBER ALY1400123
11Local storm report, Jun 17, 11:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
1137 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND DMG STRATFORD 43.18N 74.69W
06/17/2014 FULTON NY TRAINED SPOTTER
TREES DOWN.
&&
CORRECTED SOURCE
EVENT NUMBER ALY1400123
11Local storm report, Jun 17, 11:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1142 PM EDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND DMG FULTONVILLE 42.95N 74.37W
06/17/2014 MONTGOMERY NY TRAINED SPOTTER
TREE DOWN ON VAN EPPS RD AT INTERSECTION OF ROUTE 30A
&&
EVENT NUMBER ALY1400124
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:53 PM EDT | Special Weather Statement | ALY | Herkimer | 52 min |
| Jun 17, 9:32 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 58 min |
| Jun 17, 10:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 93 min |
| Jun 17, 10:27 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren, Washington | 78 min |
| Jun 17, 11:15 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Schoharie, Washington | 90 min |
| Jun 18, 12:25 AM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 65 min |
| Jun 18, 1:18 AM EDT | Special Weather Statement | ALY | Columbia | 42 min |
| Jun 18, 1:28 AM EDT | Severe Thunderstorm Warning | ALY | Columbia | 47 min |
Nearby
Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.